MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171040440
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k103751, k110122.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 4.0 x 40, 40cm mustang balloon catheter was advanced for dilatation.However, during first inflation at 6 atmospheres for 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with another of the same device.No patient injuries reported, and the patient condition was good post-procedure.
 
Additional Manufacturer Narrative
D2b: pro code: fge, lit.G4: premarket / 510(k): k103751, k110122.Device evaluated by mfr.: mustang device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per hub.The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from the inner shaft and coming out of the tip.The investigator was unable to inflate the balloon fully due to the leak coming out from the tip.A visual examination found no issue with the markerbands.Visual and tactile examination identified no kinks or damage to the shaft of the returned device.No issues were noted with the tip section of the device.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22733843
Report Number2124215-2025-48889
Device Sequence Number12982861
Product Code FGE
UDI-Device Identifier08714729794103
UDI-Public(01)08714729794103(17)270122(10)33265135
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171040440
Device Catalogue NumberH74939171040440
Device Lot Number0033265135
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown